# SDR AWXA200601188

- Difficulty date: July 7, 2006
- Submitted: July 13, 2006
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 62,902 hours, 43,709 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MINIMAL AIRFLOW THROUGH GASPERS AND A FOUL ODOR THROUGH-OUT CABIN, REPORTED AND VERIFIED BY CREW.  AFT LAV'S SERVICED AS REQUIRED AND DEODORIZED, AIR FLOW FROM GASPERS NORMAL AT THIS TIME.
